Alert archive / Oklahoma / Flash Flood Warnings in 2007
Flash Flood Warning 19, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at Apr 24, 2007, 8:00 PM CDT for Bryan County, Oklahoma. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 24, 2007, 8:00 PM CDT (01:00 UTC)
- Expired
- Apr 24, 2007, 11:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Norman, OK
- Area
- Whole counties
County Bryan County, OK
The radar
The Norman radar (KTLX), 179 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 8:50 PM CDT | FLASH FLOOD | 2 S Kemp, OK | 6 TO 12 INCHES OF WATER COVERING THE ROAD. ONE VEHICLE STRANDED. REPORTED BY OHP VIA COUNTY SHERIFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.0 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1510 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KOUN 250101
FFWOUN
OKC013-250400-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT TUE APR 24 2007
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 1100 PM CDT
* AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS OVER SOUTHERN BRYAN COUNTY. BOTH
RADAR AND THE PUBLIC INDICATED THAT OVER THREE INCHES OF RAIN HAD
ALREADY FALLEN. VERY HEAVY RAIN WILL CONTINUE...WITH AN ADDITIONAL
TWO INCHES OR MORE EXPECTED THROUGH 11 PM.
* LOCATIONS IN THE WARNING INCLUDE ACHILLE...ALBANY...BENNINGTON...
KEMP AND UTICA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AND FARMLAND ALONG THE BANKS OF
CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.
LAT...LON 3370 9633 3377 9629 3376 9618 3384 9616
3386 9603 3390 9595 3386 9585 3386 9575
3395 9594 3407 9595 3389 9628 3383 9643
$$
BURKE2 follow-up statements
000
WGUS74 KOUN 250203
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
902 PM CDT TUE APR 24 2007
OKC013-250400-
BRYAN OK-
902 PM CDT TUE APR 24 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
BRYAN COUNTY...
AT 900 PM CDT...LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING
NEAR AND SOUTH OF KEMP. FLASH FLOODING WAS ALSO LIKELY OCCURRING
EAST ALONG THE RED RIVER TOWARD UTICA AND WADE...WHERE RADAR
ESTIMATED 5 TO 6 INCHES OF RAIN HAD FALLEN IN THE PAST SIX HOURS.
ADDITIONAL HEAVY RAIN WILL MOVE THROUGH AREAS NEAR AND EAST OF UTICA
THROUGH 10 PM. THE RAIN MAY THEN BECOME LESS INTENSE...BUT WILL
REMAIN LIGHT TO MODERATE THROUGH 11 PM.
LOCATIONS IN THE WARNING INCLUDE ACHILLE...ALBANY...BENNINGTON...
KEMP...UTICA AND WADE.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE CONTROL OF YOUR
VEHICLE. TWO FEET OF RUSHING WATER CAN CARRY AWAY MOST VEHICLES
INCLUDING SPORT UTILITY VEHICLES AND PICKUP TRUCKS. MOVE TO HIGHER
GROUND.
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES...AND FARM
LAND ALONG THE BANKS OF CREEKS AND STREAMS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.
LAT...LON 3370 9633 3377 9629 3376 9618 3384 9616
3386 9603 3390 9595 3386 9585 3386 9575
3395 9594 3407 9595 3389 9628 3383 9643
$$
BURKE000
WGUS74 KOUN 250341
FFSOUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1039 PM CDT TUE APR 24 2007
OKC013-250400-
BRYAN OK-
1039 PM CDT TUE APR 24 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
BRYAN COUNTY...
AT 1039 PM CDT...RADAR INDICATED THAT HEAVY THUNDERSTORMS HAD MOVED
EAST AND SOUTHEAST OUT OF BRYAN COUNTY. ALTHOUGH MOSTLY LIGHT RAIN
WILL CONTINUE THIS EVENING... ADDITIONAL RAINFALL IS NOT EXPECTED TO
BE SUFFICIENT TO PRODUCE ADDITIONAL FLOODING OR TO MAINTAIN ANY
EXISTING FLOODING. THEREFORE... THE WARNING WILL BE ALLOWED TO
EXPIRE AT 11 PM AND WILL NOT BE EXTENDED.
LAW ENFORCEMENT OFFICIALS EARLIER REPORTED UP TO A FOOT OF WATER
OVER SOME ROADWAYS... AND AT LEAST ONE CAR STRANDED BY HIGH WATER...
IN FAR SOUTHERN BRYAN COUNTY SOUTH OF KEMP.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT DRIVE VEHICLES INTO
AREAS WHERE WATER COVERS THE ROADWAY.
LAT...LON 3370 9633 3377 9629 3376 9618 3384 9616
3386 9603 3390 9595 3386 9585 3386 9575
3395 9594 3407 9595 3383 9643
$$
24What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 3:17 PM CDT, 4 hours 43 minutes earlier.
Area forecast discussion, Apr 24, 3:17 PM CDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 317 PM CDT TUE APR 24 2007 .DISCUSSION... BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE NORTHEAST ACROSS THE CENTRAL THIRD OF OKLAHOMA. THESE STORMS HAVE MOVED OFF THE DRYLINE WHICH REMAINS FROM APPROXIMATELY ALVA...TO WEATHERFORD TO NEAR SEYMOUR TEXAS. IT APPEARS AS DRYLINE AS MADE A BIT OF A PUSH LATE THIS AFTERNOON AS CU HAD BEGUN TO REFORM JUST EAST OF THE DRYLINE. WOULD NOT BE SURPRISED TO SEE A SECOND ROUND OF STORMS DEVELOP. HOWEVER...AFFOREMENTIONED STORMS HAVE WORKED OVER THE ATMOSPHERE AND THERE IS STILL QUITE A BIT OF CLOUD COVER NEAR THE DRYLINE ASSOCIATED WITH THESE STORMS. NONETHELESS... WIDESPREAD LIFT ASSOCIATED WITH THE UPPER LOW WILL OVERSPREAD THE AREA LATE TONIGHT AND DURING THE EARLY MORNING. THIS COMBINED WITH ABUNDANT LOW LEVEL SHEAR...THANKS TO THE LLJ...WILL SUPPORT STORM DEVELOPMENT THROUGH THE EVENING HOURS...ESPECIALLY ACROSS SOUTHEAST OKLAHOMA. WEDNESDAY CONTINUES THE POSSIBILITY FOR SHOWERS AND THUNDERSTORMS AS THE UPPER LOW MOVES ACROSS NORTHERN OKLAHOMA. COLD FRONT PROGGED TO CATCH UP WITH THE DRYLINE ACROSS CENTRAL OKLAHOMA MID DAY...AND BY WEDNESDAY NIGHT...THE BOUNDARY WILL BE EAST OF OUR AREA. THURSDAY SHOULD BE DRY FOR THE MOST PART BEFORE ANOTHER SHORT WAVE COMES DOWN FROM THE CENTRAL PLAINS FRIDAY INTO SATURDAY. MODELS ARE COMING IN LINE AS BOTH THE GFS AND EUROPEAN HAVE PICKED UP ON THIS...BUT STRENGTH AND TIMING ARE STILL IN QUESTION. CURRENTLY HAVE SLIGHT CHANCE POPS ASSOCIATED WITH THIS FEATURE. AFTER THE SHORTWAVE PROGRESSES EAST EARLY SATURDAY...UPPER LEVEL RIDGE BEGINS TO BUILD INTO THE AREA. THE WEEKEND THROUGH EARLY NEXT WEEK APPEARS TO BE WARM AND DRY. OTHERWISE...WIND ADVISORY FOR WESTERN OKLAHOMA AND RED FLAG WARNING FOR NORTH TEXAS ZONES WERE CANCELLED FOR TODAY. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 59 66 48 67 / 40 40 40 0 HOBART OK 50 62 45 69 / 10 40 30 0 WICHITA FALLS TX 56 71 50 74 / 20 20 20 0 GAGE OK 48 56 41 68 / 20 50 30 0 PONCA CITY OK 60 67 48 65 / 60 60 50 20 DURANT OK 65 74 52 71 / 70 40 30 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 11/07
Hazardous weather outlook, Apr 24, 6:40 PM CDT, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
640 PM CDT TUE APR 24 2007
OKZ004>048-050>052-TXZ083>090-251200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
640 PM CDT TUE APR 24 2007
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS EVENING AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK IS EAST OF LINE FROM FREEDOM...TO CLINTON... TO
SNYDER... TO SEYMOUR TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE AFTER 9 PM IN
WESTERN PARTS OF THE SLIGHT RISK AREA... AND AFTER MIDNIGHT OVER
MOST AREAS NEAR AND EAST OF INTERSTATE 35. THERE ALSO WILL BE A
HIGHER POTENTIAL FOR SEVERE STORMS THIS EVENING OVER FAR
SOUTHEASTERN OKLAHOMA.... FROM THE DURANT AND ATOKA AREAS
SOUTHEASTWARD.
IMPACTS...
HAIL UP TO GOLFBALL SIZE AND WIND GUSTS TO 70 MPH WILL BE THE MAIN
IMPACTS.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
SLIGHT RISK AREA SHOULD REMAIN ALERT FOR THE POSSIBILITY OF
ADDITIONAL SEVERE STORM DEVELOPMENT DURING THE MID TO LATE
EVENING... AND PLAN FOR POSSIBLE SEVERE WEATHER OPERATIONS AGAIN
AFTER DARK AND POSSIBLY LASTING WELL INTO THE NIGHT.
DISCUSSION...
A STRONG UPPER-LEVEL STORM SYSTEM... CENTERED OVER SOUTHEASTERN
COLORADO TUESDAY EVENING... WILL MOVE SOUTHEAST INTO NORTHWESTERN
OKLAHOMA OVERNIGHT. A NEARLY-STATIONARY DRYLINE... EXTENDING FROM
NEAR CHEROKEE TO HINTON TO GRANDFIELD JUST BEFORE SUNSET... WILL
DRIFT SLIGHTLY WESTWARD DURING THE EVENING. A COLD FRONT...
EXTENDING FROM THE EASTERN OKLAHOMA PANHANDLE SOUTHWESTWARD INTO THE
TEXAS PANHANDLE... WILL MOVE SOUTHEAST AND WILL OVERTAKE THE DRYLINE
OVER WESTERN OKLAHOMA LATE THIS EVENING.
THE EFFECTS OF EARLIER THUNDERSTORMS THAT MOVED THROUGH NORTHERN
TEXAS AND SOUTHERN... CENTRAL... AND EASTERN OKLAHOMA... HAVE LEFT
STABLE CONDITIONS ACROSS MUCH OF CENTRAL OKLAHOMA THIS EVENING.
LINGERING SUBSIDENCE... OR SINKING AIR... IS LIKELY TO PREVENT
THUNDERSTORMS FROM REDEVELOPING ALONG THE DRY LINE THROUGH AT LEAST
MID EVENING. BUT AFTER 10 PM... THUNDERSTORMS ARE EXPECTED TO BUILD
SOUTHWARD ALONG THE COLD FRONT AS IT OVERTAKES THE DRY LINE AND
ENCOUNTERS INCREASINGLY MOIST AIR. THUNDERSTORMS ARE LIKELY TO FORM
INTO A LINE BETWEEN 10 PM AND 1 AM ALONG OR NEAR THE WESTERN EDGE OF
THE SLIGHT RISK AREA. COLDER AIR ALOFT... ASSOCIATED WITH THE UPPER
LEVEL STORM CENTER... WILL RESULT IN SUFFICIENT INSTABILITY TO
SUPPORT SEVERE THUNDERSTORMS... WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN CONCERNS. SEVERE WEATHER POTENTIAL WILL SHIFT
EASTWARD TO NEAR AND EAST OF THE I-35 CORRIDOR LATE TONIGHT AS THE
COLD FRONT AND ASSOCIATED THUNDERSTORMS MOVE EAST.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT WEDNESDAY APR 25.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...70 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS MAY REDEVELOP IN NORTHERN...CENTRAL...AND SOUTHEAST
OKLAHOMA WEDNESDAY AFTERNOON. THE UPPER LEVEL STORM IS EXPECTED TO
MOVE THROUGH THOSE AREAS DURING THE DAY AND EARLY EVENING. THE COLD
AIR ALOFT ASSOCIATED WITH THE STORM WILL ALLOW ANY STORMS TO BE
EFFICIENT HAIL PRODUCERS. HIGHER VALUES OF WIND SHEAR WILL BE
PRESENT IN SOUTHEAST OKLAHOMA WHERE THUNDERSTORMS...SOME
SEVERE...COULD BE SUSTAINED. LARGE HAIL IS THE MAIN CONCERN OVER THE
MENTIONED AREAS.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 7 AM
WEDNESDAY MORNING.
24In the hours before
Special weather statement, Apr 24, 3:16 PM CDT, 4 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 316 PM CDT TUE APR 24 2007 OKZ040-242030- GARVIN OK- 316 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARVIN COUNTY. A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST OF PAULS VALLEY AT 316 PM CDT...MOVING NORTHEAST AT 45 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN GARVIN COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 30
Special weather statement, Apr 24, 3:19 PM CDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 319 PM CDT TUE APR 24 2007 OKZ042-043-047-242030- COAL OK-JOHNSTON OK-PONTOTOC OK- 319 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR COAL...JOHNSTON AND PONTOTOC COUNTIES. A STRONG THUNDERSTORM WAS LOCATED NEAR CONNERVILLE AT 319 PM CDT... MOVING NORTHEAST AT 35 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. PEOPLE IN COAL...JOHNSTON AND PONTOTOC COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. ..SPEG.
Special weather statement, Apr 24, 6:20 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 620 PM CDT TUE APR 24 2007 OKZ052-242345- BRYAN OK- 620 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY. A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF HENDRIX AT 620 PM CDT...MOVING NORTHEAST AT 45 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. THE STORM WILL IMPACT AREAS NEAR AND EAST OF DURANT...ALONG AND SOUTH OF HIGHWAY 70. BURKE
Special weather statement, Apr 24, 6:38 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 638 PM CDT TUE APR 24 2007 OKZ052-250000- BRYAN OK- 638 PM CDT TUE APR 24 2007 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BRYAN COUNTY. A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 3 MILES NORTH OF UTICA TO NEAR YUBA AT 637 PM CDT...MOVING NORTHEAST AT 40 MPH. SMALL HAIL AND WINDS AROUND 50 MPH ARE LIKELY WITH THIS STORM AS IT MOVES THROUGH THE EASTERN HALF OF BRYAN COUNTY. IN ADDITION...BRIEF HEAVY RAIN WILL FALL IN AREAS THAT MAY HAVE RECEIVED OVER AN INCH OF RAIN EARLIER THIS AFTERNOON. WATER MAY BEGIN TO POND ON ROADWAYS...ESPECIALLY IN LOW LYING AREAS. BURKE
Local storm report, Apr 24, 7:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HAIL 7 ENE COOPERTON 34.90N 98.76W
04/24/2007 E1.00 INCH KIOWA OK PUBLIC
1250 PM HAIL 6 S LAKESIDE CITY 33.74N 98.54W
04/24/2007 E0.75 INCH ARCHER TX PUBLIC
1250 PM TSTM WND GST 6 S LAKESIDE CITY 33.74N 98.54W
04/24/2007 E60 MPH ARCHER TX PUBLIC
0210 PM TSTM WND GST 7 SSE RED ROCK 36.37N 97.13W
04/24/2007 M64 MPH NOBLE OK MESONET
0235 PM HAIL 1 S TERRAL 33.88N 97.94W
04/24/2007 E0.75 INCH JEFFERSON OK PUBLIC
0245 PM HAIL 3 SE TISHOMINGO 34.21N 96.64W
04/24/2007 E1.00 INCH JOHNSTON OK CO-OP OBSERVER
0400 PM HAIL 8 N CENTRAHOMA 34.72N 96.34W
04/24/2007 E0.75 INCH COAL OK PUBLIC
0201 PM HAIL 14 S HENRIETTA 33.61N 98.19W
04/24/2007 E0.75 INCH CLAY TX AMATEUR RADIO
&&
FMLocal storm report, Apr 24, 7:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
753 PM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 AM HAIL 2 SE SNYDER 34.64N 98.93W
04/24/2007 E0.75 INCH KIOWA OK AMATEUR RADIO
1115 AM HAIL 7 ENE COOPERTON 34.90N 98.76W
04/24/2007 E1.00 INCH KIOWA OK PUBLIC
1150 AM HAIL CHATTANOOGA 34.42N 98.65W
04/24/2007 E0.75 INCH COMANCHE OK AMATEUR RADIO
1205 PM HAIL 4 SE FORT COBB 35.06N 98.39W
04/24/2007 E0.75 INCH CADDO OK AMATEUR RADIO
LARGE AMOUNT OF HAIL AT APACHE Y
1215 PM HAIL IOWA PARK 33.96N 98.68W
04/24/2007 E1.00 INCH WICHITA TX AMATEUR RADIO
QUARTER SIZE HAIL COVERING THE GROUND ON THE NORTH SIDE
OF IOWA PARK
1220 PM HAIL 4 E LAWTON 34.60N 98.35W
04/24/2007 E0.88 INCH COMANCHE OK BROADCAST MEDIA
ON HWY 7. RELAYED BY KSWO.
1225 PM HAIL 1 S BURKBURNETT 34.06N 98.56W
04/24/2007 E0.88 INCH WICHITA TX AMATEUR RADIO
1227 PM HAIL BURKBURNETT 34.08N 98.56W
04/24/2007 E1.00 INCH WICHITA TX AMATEUR RADIO
1238 PM HAIL RANDLETT 34.18N 98.46W
04/24/2007 E0.88 INCH COTTON OK AMATEUR RADIO
1241 PM HAIL RANDLETT 34.18N 98.46W
04/24/2007 E1.25 INCH COTTON OK AMATEUR RADIO
1248 PM HAIL 8 S STERLING 34.63N 98.17W
04/24/2007 E1.00 INCH COMANCHE OK AMATEUR RADIO
1250 PM TSTM WND GST 6 S LAKESIDE CITY 33.74N 98.54W
04/24/2007 E60.00 MPH ARCHER TX PUBLIC
1250 PM HAIL 6 S LAKESIDE CITY 33.74N 98.54W
04/24/2007 E0.75 INCH ARCHER TX PUBLIC
1253 PM HAIL PUMPKIN CENTER 34.60N 98.21W
04/24/2007 E1.00 INCH COMANCHE OK AMATEUR RADIO
FROM PUMPKIN CENTER TO 1 MILE EAST OF PUMPKIN CENTER
0109 PM HAIL WICHITA FALLS 33.91N 98.50W
04/24/2007 E0.88 INCH WICHITA TX AMATEUR RADIO
SOUTHEAST SIDE OF TOWN
0113 PM HAIL 1 W MARLOW 34.64N 97.98W
04/24/2007 E1.75 INCH STEPHENS OK AMATEUR RADIO
0153 PM HAIL 2 E BRAY 34.61N 97.78W
04/24/2007 E0.75 INCH STEPHENS OK AMATEUR RADIO
0201 PM HAIL 14 S HENRIETTA 33.61N 98.19W
04/24/2007 E0.75 INCH CLAY TX AMATEUR RADIO
0210 PM TSTM WND GST 7 SSE RED ROCK 36.37N 97.13W
04/24/2007 M64.00 MPH NOBLE OK MESONET
0235 PM HAIL 1 S TERRAL 33.88N 97.94W
04/24/2007 E0.75 INCH JEFFERSON OK PUBLIC
0243 PM HAIL 1 S NEWALLA 35.39N 97.17W
04/24/2007 E0.75 INCH OKLAHOMA OK TRAINED SPOTTER
AT MILE MARKER 171 ON I-40
0243 PM TSTM WND GST 1 S NEWALLA 35.39N 97.17W
04/24/2007 E65.00 MPH OKLAHOMA OK TRAINED SPOTTER
ESTIMATED 65 TO 70 MPH WINDS AT MILE MARKER 171 ON I-40.
0245 PM HAIL 3 SE TISHOMINGO 34.21N 96.64W
04/24/2007 E1.00 INCH JOHNSTON OK CO-OP OBSERVER
0400 PM HAIL 8 N CENTRAHOMA 34.72N 96.34W
04/24/2007 E0.75 INCH COAL OK PUBLIC
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 2:22 AM CDT | Dense Fog Advisory | OUN | Atoka, Bryan, Canadian, Carter, Cleveland, Coal and 19 more | 3 hr |
| Apr 25, 2:22 AM CDT | Wind Advisory | OUN | Beckham, Custer, Dewey, Ellis, Greer, Harmon and 7 more | 14 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.